# SDR VNAA20240619012

- Difficulty date: May 15, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: SH670319423
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP, INNER FS 349.00 AND STGR 17LH AT PASSENGER DOOR SURROUND STRUCTURE.   FITTING WAS FOUND OUT OFF LIMITS PER CRJ-900 SRM 53-21-23-101-001-A02 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
